# SDR IPXA2M73183

- Difficulty date: April 10, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 65,288 hours, 12,250 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Fitting
- Part number: AEA75782
- Condition: Corroded
- Location: Bs 1501 L18r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CABIN LONG 18R FITTING HAS CORROSSION ON BOTH ENDS AT STA 1481 AND STA 1501.  FABRICATED AND REPLACED LONGERON FITTING AT L18R AND FS1501 REF DWG AE A0220 AND SRM 51-31-01 AND SRM 51-33-01.
